# SDR 08FDEA00659

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT, SEAT TRACK HAS CORROSION AT STA 950A - 1030, BL 46R.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 3.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1. TREATED AND PRIMED SEAT TRACK IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2 AND 53-10-5 FIG 1.
